# SDR CA030610007

- Difficulty date: June 3, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,974 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1295210511
- Condition: Misinstalled
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP ACTUATOR WAS FOUND TO HAVE BEEN INSTALLED INCORRECTLY WITH LUBRICANT VENT HOLE DOWN WHICH RESULTS IN LOSS OF LUBRICANT.  ACTUATOR WAS REMOVED AND FOUND TO BE UNSERVICEABLE DUE TO HAVING TOO MUCH END PLAY. THE ACTUATOR WAS SENT FOR REPAIR, RE-INSTALLED AND RIGGED.  THIS WAS CAUSED BY THE OVERHAULER NOT ASSEMBLING THE ACTUATOR CORRECTLY AND THE INSTALLER NOT NOTICING POSITION OF THE VENT HOLE ON INSTALLATION.  THE LUBE ON THIS ACTUATOR HAD BEEN DONE 572 HOURS AND 660 CYCLES EARLIER.
